Alert archive / New Jersey / Small Craft Advisories in 2016
Small Craft Advisory 13, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 30, 2016, 12:28 PM EST. It took effect at Jan 30, 2016, 6:00 PM EST. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2016, 12:28 PM EST (17:28 UTC)
- In effect from
- Jan 30, 2016, 6:00 PM EST
- Expired
- Feb 1, 2016, 2:00 PM EST
- In force
- 44 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
259 WHUS71 KPHI 301728 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1228 PM EST SAT JAN 30 2016 ANZ450>455-310630- /O.NEW.KPHI.SC.Y.0013.160130T2300Z-160131T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1228 PM EST SAT JAN 30 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY. IT IS IN EFFECT FROM 600 PM THIS EVENING UNTIL 600 AM SUNDAY. * LOCATION...THE COASTAL WATERS OFF NEW JERSEY AND DELAWARE. * WINDS...SOUTHWEST AT 10 TO 15 KNOTS WITH GUSTS UP TO 25 KNOTS TONIGHT. * SEAS...3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$ IOVINO
10 follow-up statements
054 WHUS71 KPHI 302035 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 335 PM EST SAT JAN 30 2016 ANZ450>455-311100- /O.CON.KPHI.SC.Y.0013.160130T2300Z-160131T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 335 PM EST SAT JAN 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY... * LOCATION...THE COASTAL WATERS OFF NEW JERSEY AND DELAWARE. * WINDS...SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 OR 30 KNOTS TONIGHT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$ IOVINO
967 WHUS71 KPHI 302329 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 629 PM EST SAT JAN 30 2016 ANZ450>455-311100- /O.CON.KPHI.SC.Y.0013.000000T0000Z-160131T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 629 PM EST SAT JAN 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY... * WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 3 FEET, BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$
235 WHUS71 KPHI 310233 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 933 PM EST SAT JAN 30 2016 ANZ450>455-311100- /O.CON.KPHI.SC.Y.0013.000000T0000Z-160131T1100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 933 PM EST SAT JAN 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SUNDAY... * WINDS...SOUTHWEST 15 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
275 WHUS71 KPHI 310825 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 325 AM EST SUN JAN 31 2016 ANZ450>455-312200- /O.EXT.KPHI.SC.Y.0013.000000T0000Z-160201T1500Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 325 AM EST SUN JAN 31 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY... * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
907 WHUS71 KPHI 312021 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 321 PM EST SUN JAN 31 2016 ANZ450>455-011100- /O.EXT.KPHI.SC.Y.0013.000000T0000Z-160201T2100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 321 PM EST SUN JAN 31 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST MONDAY... * WINDS...SOUTHWEST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SZATKOWSKI
469 WHUS71 KPHI 312336 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 636 PM EST SUN JAN 31 2016 ANZ450>455-011200- /O.CON.KPHI.SC.Y.0013.000000T0000Z-160201T2100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 636 PM EST SUN JAN 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY... * WINDS...SOUTHWEST 10 TO 15 KT, INCREASING TO 15 TO 20 KT WITH GUSTS UP TO 25 KT OVERNIGHT INTO MONDAY. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
287 WHUS71 KPHI 010238 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 938 PM EST SUN JAN 31 2016 ANZ450>455-011200- /O.CON.KPHI.SC.Y.0013.000000T0000Z-160201T2100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 938 PM EST SUN JAN 31 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST MONDAY... * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT INTO MONDAY, THEN BECOMING WEST DURING MONDAY. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
663 WHUS71 KPHI 010700 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 200 AM EST MON FEB 1 2016 ANZ430-431-012000- /O.EXB.KPHI.SC.Y.0013.160201T0700Z-160201T2100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 200 AM EST MON FEB 1 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...AROUND 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450>455-012000- /O.CON.KPHI.SC.Y.0013.000000T0000Z-160201T2100Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 200 AM EST MON FEB 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
741 WHUS71 KPHI 010825 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 325 AM EST MON FEB 1 2016 ANZ430-431-450>455-012100- /O.CON.KPHI.SC.Y.0013.000000T0000Z-160201T2100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 325 AM EST MON FEB 1 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET ON THE OCEAN AND 2 TO 5 FT ACROSS DELAWARE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
671 WHUS71 KPHI 011900 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 200 PM EST MON FEB 1 2016 ANZ430-431-450>455-012000- /O.CAN.KPHI.SC.Y.0013.000000T0000Z-160201T2100Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 200 PM EST MON FEB 1 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS MAY GUST AROUND 20 KT LATE THIS AFTERNOON AND EVENING...BUT ARE NOT EXPECTED TO REACH THE 25 KT THRESHOLD NEEDED FOR A SMALL CRAFT ADVISORY. IN ADDITION...SEAS ARE EXPECTED TO REMAIN BELOW 5 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 30, 9:32 AM EST, 2 hours 56 minutes earlier.
Area forecast discussion, Jan 30, 9:32 AM EST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 932 AM EST SAT JAN 30 2016 .SYNOPSIS... HIGH PRESSURE ALONG THE EAST COAST MOVES OFFSHORE TONIGHT. LOW PRESSURE OVER THE MIDWEST SUNDAY MOVES INTO QUEBEC MONDAY, SWEEPING A COLD FRONT OFF THE MID ATLANTIC COAST MONDAY EVENING. HIGH PRESSURE FOLLOWS TUESDAY. A LARGE STORM MOVES NORTHEAST INTO THE GREAT LAKES WEDNESDAY, SHOVING A COLD FRONT JUST OFF THE MID ATLANTIC COAST WEDNESDAY EVENING. LOW PRESSURE MAY DEVELOP EAST OF THE MID ATLANTIC COAST NEXT FRIDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... HIGH PRESSURE CENTERED ALONG THE SOUTHEAST COAST THIS MORNING WILL DRIFT EASTWARD. THE HIGH WILL CONTINUE TO INFLUENCE OUR REGION TODAY. WE ARE ANTICIPATING A MOSTLY SUNNY SKY WITH SOME CLOUDS AT TIMES. THE WIND IS FORECAST TO BACK FROM THE WEST TO THE SOUTHWEST TODAY AT SPEEDS OF LESS THAN 10 MPH. HIGH TEMPERATURES SHOULD RANGE FROM THE MID 30S IN THE POCONOS TO THE MID 40S IN SOUTHERN DELAWARE. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/... THE HIGH PRESSURE WILL BE OFFSHORE TONIGHT AND OUR FORECAST AREA WILL BE UNDER A BROAD AREA OF WARM AIR ADVECTION BEHIND THE HIGH. THIS WILL BRING MOSTLY CLR SKIES OVERNIGHT WITH MOSTLY HIGH AND SOME MID LEVEL CLOUDINESS. THERE WILL BE MORE OF THIS CLOUDINESS ACROSS THE NORTHERN AREAS, AS A FEW WEAK DISTURBANCES MOVE THROUGH THE ZONAL FLOW. TEMPERATURES SAT NIGHT WILL BE MILDER THAN THIS PAST NIGHT WITH LOWS IN THE MID/UPPER 20S NORTH AND NEAR FREEZING ELSEWHERE. WINDS WILL BE MOSTLY SOUTH OR SOUTHWEST AT 5 TO 10 MPH. && .LONG TERM /SUNDAY THROUGH FRIDAY/... **AFTER A NEAR RECORD WARM START TO FEBRUARY, WINTER GRADUALLY RETURNS** 500 MB: A SHORT WAVE OVER THE CENTRAL PLAINS SUNDAY MORNING CROSSES THE NORTHEAST MONDAY, WITH A STRONGER SHORT WAVE IN THE SOUTHERN PLAINS TUESDAY, WEAKENING THROUGH THE GREAT LAKES WEDNESDAY. THEREAFTER, FOLLOWING SHORT WAVES MOVE A TROUGH INTO THE EASTERN UNITED STATES BY FRIDAY. TEMPERATURES: AFTER A NEAR NORMAL MONTH OF JANUARY TEMPERATURE WISE, A RELATIVELY WARM WEEK IS AHEAD. SUNDAY'S TEMPERATURES WILL AVERAGE 6 TO 12 DEGREES ABOVE NORMAL, MONDAY 15 DEGREES ABOVE NORMAL, TUESDAY ABOUT 10 DEGREES ABOVE NORMAL, WEDNESDAY ALMOST 20 DEGREES ABOVE NORMAL WITH NEAR RECORD WARMTH. IT COOLS TO 6 TO 12 DEGREES ABOVE NORMAL THURSDAY AND SOMEWHERE AROUND 2 TO 5F ABOVE NORMAL FRIDAY. FORECAST BASIS: UNLESS OTHERWISE NOTED, A 50 50 BLEND 00Z/30 GFS/NAM MOS GUIDANCE SUNDAY-MONDAY, THEREAFTER THE 00Z/30 GFS MEX MOS MONDAY NIGHT-TUESDAY, THEN FOR TUESDAY NIGHT-FRIDAY THE 06Z/19 SUPERBLEND WHICH INCLUDES 00Z/30 GFS MEX GUIDANCE AND WPC GUIDANCE. ALSO BLENDED IN THE ECMWF OPERATIONAL 00Z/30 CYCLE FOR THE POPS WEDNESDAY AND FRIDAY. THE DAILIES... SUNDAY...DRY AND QUIET. MILD! SNOW MELT WEATHER. 2M TEMPERATURES ARE BIASED COLD BY SNOW COVER AND TEMPS WERE RAISED SEVERAL DEGREES ABOVE GUIDANCE OVER THAT SNOW COVERED REGION FROM I-95 NORTHWARD. CONFIDENCE: ABOVE AVERAGE. MONDAY...A PERIOD OF SHOWERY RAIN IS POSSIBLE, PARTICULARLY DURING THE AFTERNOON AHEAD OF A COLD FRONT. FOR NOW ANY MENTION OF EARLY MORNING FREEZING RAIN HAS BEEN REMOVED FROM THE FORECAST SINCE RAIN SHOULD ONLY OCCUR WHEN TEMPERATURE ARE ABOVE FREEZING. CONFIDENCE: ONLY AVERAGE. THATS BECAUSE THE ECMWF FOR TWO CYCLES HAS BEEN RELATIVELY BULLISH ON RAIN OCCURRENCE MONDAY AFTERNOON, WHILE THE SREF AND GEFS PROBABILITIES FOR MEASURABLE ARE SO FAR, DRY. THE SOUTHWEST WIND MAY GUST 25-35 MPH OVER THE DELMARVA DURING THE AFTERNOON. BY THE WAY THE 06Z GFS CYCLE IS NOW IN LINE WITH THE 12Z/29 AND 00Z/30 ECMWF OP RUNS. WE MAY NEED TO RAISE PROBABILITIES FOR RAIN ON MONDAY. TUESDAY...DRY AND QUIET. SOME UNCERTAINTY ON TEMPS. LIGHT WIND. THATS BECAUSE THE SNOW COVER MAY BE COLD BIASING THE 2M TEMPS I-95 NWWD. WEDNESDAY...PRETTY STRONG WARM ADVECTION AND PROBABLE NEAR RECORD WARMTH WITH FAST MOVING BRIEFLY MODERATE TO HEAVY SHOWERS AHEAD OF THE COLD FRONT. PWAT APPROACHES 1.5". S-SW WIND GUSTY 25-30 MPH DURING MIDDAY AND FOR A TIME DURING THE AFTERNOON. RUMBLE OF THUNDER IS POSSIBLE? RIGHT NOW, NOT ENOUGH CAPE APPEARS AVAILABLE FOR MORE WIDESPREAD THUNDER. WINDS AT 850MB ARE MODELED TO BE 60-70 KT AT 18Z WEDNESDAY. CONFIDENCE: ABOVE AVERAGE. WEDNESDAY NIGHT...CLEARING AT NIGHT AFTER ANY LEFTOVER SHOWERS END EARLY. A PERIOD OF GUSTY NORTHWEST WIND 20-25 MPH. CONFIDENCE: ABOVE AVERAGE. THURSDAY...COOLER BUT STILL, DAYTIME MAX TEMPS ALMOST 10 DEGREES ABOVE NORMAL. NORTHWEST WIND. CONFIDENCE: ABOVE AVERAGE. FRIDAY...THE WESTERN FRINGE OF THE PRECIPITATION SHIELD ASSOCIATED DEVELOPING LOW PRESSURE OFF THE MID ATLANTIC COAST MAY GRAZE THE I95 REGION EASTWARD TO THE COASTS. BOUNDARY LAYER TEMPS SUGGEST MAYBE A RAIN CHANGING TO SNOW SITUATION, IF PCPN INDEED SPREADS INTO OUR I-95 REGION. NORTHEAST TO NORTH WINDS DURING THE MORNING BECOMING NORTHWEST BY NIGHT. THE D7 EXPERIMENTAL OUTLOOK FOR MORE THAN 1/4 INCH FROZEN WATER EQUIVALENT FOR NOW IS 10 TO 30 PERCENT. HOWEVER, RECENT TRENDS WERE WETTER AS THE TROUGH MOVES EAST AND TO DO SO, IT WILL TAKE A STRONG SHORT WAVE OR INTERACTIONS OF SEVERAL SHORTWAVES TO SHOVE THE 500MB TROUGH EASTWARD FROM THE CENTRAL STATES. COULD GET INTERESTING FOR THOSE WHO LIKE SNOW AND OF COURSE. WE DID SEE THE 00Z/30 GGEM OP RUN WHICH HAS HALF A FOOT OR MORE OF WET SNOW IN COASTAL SE DE AND SEVERAL INCHES ELSEWHERE FRIDAY. CANT SPEND ANY MORE TIME ON THIS SINCE SPREAD OF SOLUTIONS INCLUDING THE 06Z DRY GFS STILL SAYS A NON EVENT BUT WE HAVE A FOOT IN THE DOOR SO TO SPEAK, JUST IN CASE. ENJOY THE RECORD WARMTH OF WEDNESDAY. THAT SHOULD BE LAST OF THAT FOR AT LEAST A COUPLE OF WEEKS. && .AVIATION /15Z SATURDAY THROUGH WEDNESDAY/... VFR CONDITIONS EXPECTED TODAY AND TONIGHT WITH HIGH PRESSURE BUILDING ACROSS THE AREA. THE HIGH WILL SETTLE ACROSS THE REGION THIS MORNING AND THEN MOVE EAST TONIGHT. SKIES WILL BE MOSTLY SUNNY WITH MOSTLY SOME CI/CS/AC CLOUDS AROUND AT TIMES. WINDS WILL BE W THIS MORNING AND THEN BACK AROUND TO SW THIS AFTERNOON. WINDS MAY FURTHER BACK TO S TONIGHT. WINDS SPEEDS MOSTLY 5 TO 10 KNOTS. OUTLOOK... SUNDAY...VFR. CONFIDENCE: MUCH ABOVE AVERAGE. MONDAY...VFR CIGS BUT SUB VFR CONDITIONS MAY DEVELOP IN AFTERNOON SHOWERS. SOUTHWEST WIND GUSTY NEAR 20 KT. CONFIDENCE: BELOW AVERAGE REGARDING SUB VFR CONDITIONS BECAUSE WE DONT EVEN KNOW YET WHETHER THERE WILL BE ANYTHING MORE THAN SPRINKLES. MONDAY NIGHT...BECOMING VFR, IF CONDITIONS HAD DROPPED BELOW VFR DURING THE DAY MONDAY. WIND SHIFT NW. CONFIDENCE: ABOVE AVERAGE. TUESDAY...VFR. LIGHT WIND. CONFIDENCE: ABOVE AVERAGE. WEDNESDAY...MVFR OR EVEN BRIEF IFR CONDS IN SHOWERY RAINS WITH GUSTY SOUTH WINDS 25 TO 30 KT SHIFTING NORTHWEST AT NIGHT WITH GUSTS 20-25KT WHEN THE RAIN ENDS. POSSIBLE LLWS FOR A TIME WEDNESDAY. CONFIDENCE: ABOVE AVERAGE. && .MARINE... WINDS AND SEAS WILL DECREASE THROUGH THE DAY AS HIGH PRESSURE SETTLES ACROSS THE WATERS AND MOVES EAST TONIGHT. THE WINDS AND SEAS WILL INCREASE AGAIN TONIGHT AS THE PRESSURE GRADIENT BEHIND THE DEPARTING HIGH AND LOW PRESSURE WELL TO THE NORTH AFFECT THE WATERS. A (VERY) LOW-END SCA CONDITION MAY EXIST ACROSS THE WATERS FOR A FEW HOURS TONIGHT. AN ADVISORY MAY BE NEEDED. FAIR WEATHER TODAY AND TONIGHT. OUTLOOK... CONFIDENCE FOR ALL INFORMATION STATED BELOW IS ABOVE AVERAGE. SUNDAY...MAINLY SUB-ADVISORY CONDITIONS ARE EXPECTED; ALTHOUGH, SOME GUSTS TO AROUND 20 KT PLUS AND SEAS AROUND 4 FEET ARE POSSIBLE, ESPECIALLY FOR THE COASTAL WATERS. SUNDAY NIGHT THROUGH MONDAY...MARGINAL SCA CONDITIONS MAY EXIST FOR THE COASTAL WATERS, AS WIND GUSTS COULD APPROACH 25 KT AND SEAS MAY REACH AROUND 5 FEET. TUESDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED THROUGH THE BULK OF TUESDAY. LIGHT NORTH WINDS TRENDING EAST IN THE AFTERNOON. TUESDAY NIGHT AND WEDNESDAY...WIND GUSTS AND SEAS WILL LIKELY BE INCREASING LATE TUESDAY NIGHT IN ADVANCE OF AN APPROACHING COLD FRONT. STRONG SCA CONDITIONS FOR WEDNESDAY WITH WIND GUSTS TO AROUND 30 KT AND INCREASING SEAS TO AS MUCH 7 OR 8 FEET IN THE OUTER ATLC WATERS. && .HYDROLOGY... MMEFS FOR BOTH THE NAEFS AND GEFS SUGGEST ENOUGH COMBINED RAPID SNOWMELT AND MAYBE 1 INCH OF RAINFALL IN 6 HOURS FOR "POSSIBLE" SCATTERED SMALL STREAM FLOODING WEDNESDAY NIGHT. WE ARE MONITORING THE POTENTIAL. NO FLOOD WATCHES ATTM. ANY FLOOD POTENTIAL DEPENDS ON HOW THE DAILY MELTDOWN CONTINUES EARLY THIS WEEK, HOW FAST THE SNOWMELT WEDNESDAY AND THE AMOUNT OF RAIN. WE NOTE OUR 6 HOUR FFG FOR RAINFALL ONLY INDICATES ONLY ABOUT 1.5 INCHES OF RAIN IS NEEDED TO INITIATE SMALL STREAM FLOODING FROM PHILADELPHIA NORTHWESTWARD TO PARTS OF THE LEHIGH VALLEY, AS WELL AS PARTS MORRIS AND MIDDLESEX COUNTIES IN NJ. THIS SITUATION SHOULD CONTINUE TO BE MONITORED AS WE DRAW CLOSER TO WEDNESDAY WITH THE FOCUS ON SMALL STREAMS ONLY ALONG AND NW OF I-95. && .CLIMATE... BEFORE A WEEK OR TWO OF CROSS POLAR FLOW SENDS BELOW NORMAL COLD INTO THE NORTHEAST (SEE GEFS LOOPS THROUGH 360 HOURS-QUITE AN IMPRESSIVE WESTERN NORTH AMERICA RIDGE, POSITIVE PNA AND -EPO, WE WILL FIRST NEED TO DEAL WITH RECORD HIGH TEMPERATURES WEDNESDAY FEBRUARY 3. ALSO LISTED RECORD RAINFALL THOUGH THESE RAIN AMOUNTS ARE NOT LIKELY AT MOST IF NOT ALL ALL 8 SITES LISTED, DUE IN PART TO THE VERY FAST MOVEMENT OF THE SHOWERS. AT THIS TIME, WE ARE FORECASTING MAX TEMPS WITHIN 3 DEGREES OF RECORD AT VIRTUALLY ALL LOCATIONS LISTED BELOW EXCEPT KRDG AND KABE. RECORD MAX RECORD RAIN PERIOD OF RECORD ACY 66-2006 1.61-1880 1874 PHL 62-2006,1991 1.64-1939 1872 ILG 64-1991 1.40-1939 1894 ABE 63-1991 1.37-1982 1922 TTN 62-2006 1.57-1939 1865 GED 68-2006 1.47-1973 1948 RDG 63-1991 1.40-1939 1869 MPO 52-1973 2.19-1983 1901 FINALLY...PHL WILL AVERAGE ANYWHERE FROM PLUS .8 TO POSSIBLY AS MUCH AS 1.1 DEGREES ABOVE NORMAL FOR JANUARY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG NEAR TERM...IOVINO SHORT TERM...O'HARA LONG TERM...DRAG AVIATION...DRAG/O'HARA MARINE...DRAG/O'HARA HYDROLOGY...STAFF CLIMATE...DRAG
Hazardous weather outlook, Jan 30, 4:11 AM EST, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 411 AM EST SAT JAN 30 2016 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-310915- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 411 AM EST SAT JAN 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. BRIEF HEAVY SHOWERS MAY COMBINE WITH REMAINING MELTING SNOW TO CAUSE POCKETS OF POOR DRAINAGE FLOODING WEDNESDAY AND WEDNESDAY NIGHT. THIS POTENTIAL IS MAINLY ALONG AND NORTHWEST OF THE INTERSTATE 95 CORRIDOR INTO PORTIONS OF EASTERN PENNSYLVANIA AS WELL AS NORTHERN AND WESTERN NEW JERSEY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-310915- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 411 AM EST SAT JAN 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 12:44 AM EST | Small Craft Advisory | PHI | 6 hr |
Nearby
Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.